Geometry of 2-homogeneous polynomials on ℓp spaces, 1
Data(s) |
15/09/2002
|
---|---|
Identificador |
http://dx.doi.org/10.1016/S0022-247X(02)00217-2 http://www.scopus.com/inward/record.url?scp=0037107071&partnerID=8YFLogxK |
Idioma(s) |
eng |
Direitos |
info:eu-repo/semantics/restrictedAccess |
Fonte |
Grecu , B C 2002 , ' Geometry of 2-homogeneous polynomials on ℓp spaces, 1 ' Journal of Mathematical Analysis and its Applications , vol 273 (2) , no. 2 , pp. 262-282 . DOI: 10.1016/S0022-247X(02)00217-2 |
Palavras-Chave | #/dk/atira/pure/subjectarea/asjc/2600/2603 #Analysis #/dk/atira/pure/subjectarea/asjc/2600/2604 #Applied Mathematics |
Tipo |
article |